# SDR ALG2003F00050

- Difficulty date: October 4, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Engine: Allsn 250C47B
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, FUEL TRANSFER LIGHT ILLUMINATED IN FLIGHT, FLIGHT WAS DIVERTED TO WD 70 AND DISCOVERED FUEL OF 148 LBS.  THE PILOT CALLED HOUMA AND 35 GALLONS OF FUEL WAS FLOWN TO THE AIRCRAFT.
